Volume : IX, Issue : I, January - 2019
ON TERNARY QUADRATIC DIOPHANTINE EQUATION 9(x2+y2)-17xy+x+y+1=39z2
K. Thangamalar
Abstract :
The ternary quadratic equation in place of non–homogeneous cone given by 9〖(x ^2+y^2)–17xy+x+y+1=39z^2 is analyzed for its non–zero discrete integer points on it. The different patterns of integer points fulfilling the cone under consideration are obtained. A few interesting dealings between the solutions and special number patterns are offered.
Keywords :
Article:
Download PDF
DOI : 10.36106/ijar
Cite This Article:
ON TERNARY QUADRATIC DIOPHANTINE EQUATION 9(X2+Y2)-17XY+X+Y+1=39Z2, K. Thangamalar INDIAN JOURNAL OF APPLIED RESEARCH : Volume-9 | Issue-1 | January-2019
Number of Downloads : 768
ON TERNARY QUADRATIC DIOPHANTINE EQUATION 9(X2+Y2)-17XY+X+Y+1=39Z2, K. Thangamalar INDIAN JOURNAL OF APPLIED RESEARCH : Volume-9 | Issue-1 | January-2019
Our Other Journals...
-
International Journal of
Scientific Research Visit Website -
PARIPEX Indian Journal
of Research Visit Website -
Global Journal for
Research Analysis Visit Website